# SDR ASAA2013120896683

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 25,817 hours, 7,706 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002783
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 25,811 hours, 7,705 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, SINGLE FMC OPERATION ANNUNCIATED ON SCRATCH PAD, FOLLOWED BY AMBER MAP FLAG ON F/O NAV DISPLAY.  QRH FOLLOWED.  NORMAL OPERATIONS RESTORED.  ACFT GROUNDED.  PERFORMED BITE TASK 34-61, TASK 801, TEST OK.  AS PRECAUTIONARY R & R RT FMC.  CROSS LOAD PROCEDURE 34-61-00-470-806, OK.  FMC SOFTWARE CONFIG CHK 34-61-00-750-801 OK. REMOVED RT FMC IAW AMM 34-61-02-000-801. INSTALLED IAW AMM 34-61-02-400-801.
